Geometry of Hasimoto Surfaces in Minkowski 3-Space


Erdogdu M., ÖZDEMİR M.

MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY, vol.17, no.1-2, pp.169-181, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1-2
  • Publication Date: 2014
  • Doi Number: 10.1007/s11040-014-9148-3
  • Journal Name: MATHEMATICAL PHYSICS ANALYSIS AND GEOMETRY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.169-181
  • Keywords: Hasimoto surface, Smoke ring equation, Binormal motion, BINORMAL MOTION, SOLITON, CURVES
  • Akdeniz University Affiliated: Yes

Abstract

In this paper, we investigate the Hasimoto surfaces in Minkowski 3-space. We discussed the geometric properties of Hasimoto surfaces in M-3 for three cases. The Gaussian and mean curvature of Hasimoto surface are found for each case. Then, we give the characterization of parameter curves of Hasimoto surfaces in M-3